# SDR AALA20021824

- Difficulty date: December 16, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AFT STAIR PASSAGE WAY FLOOR LIGHT BROKEN.  REPLACED EMERGENCY EXIT AFT STAIR PASSAGE WAY FLOOR LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
